Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Severe headache, profuse sweating followed by blurred vision, taking blood pressure medicines. Cause?

I woke of with a pounding headache and sweaty. No blurred vision , my speech problems but seems to me I was stumbling when I walk. I am on blood pressure medications but have had no problems. Not consistent on taking my meds. Try not be stress out about things. Just took my pressure and it was 183/113; 84 pulse rate. I ate pork ribs for dinner yesterday. I am 5 3 and weigh 189. Had labs taken Friday and levels were not high.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Please have this evaluated as soon as possible, even through an ER, since these are probably premonitory symptoms of a stroke and you need to get your blood pressure under control. It is something very serious.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor